MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported that the light adjustable lens was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event was (b)(6) 2021.Device history record for the lens was reviewed.No issues were noted.The lens is in process of being returned for evaluation.
 
Event or Problem Description
Site reported that the light adjustable lens was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event was (b)(6) 2021.
 
Additional Manufacturer Narrative
Site reported that the light adjustable lens was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of the event was (b)(6) 2021.Visual inspection of the returned lens found the lens had been cut into multiple fragments.Visual inspection and optical testing of the lens found no issues with the lens.
 
Event or Problem Description

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key12455488
Report Number3012712027-2021-00052
Device Sequence Number19850517
Product Code PZK
UDI-Device Identifier00818806020159
UDI-Public010081880602015917220630
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001159
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/16/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;